Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1971, Volume 10, Number 2, Pages 199–225 (Mi al1294)  

This article is cited in 14 scientific papers (total in 16 papers)

Locally finite groups of finite rank

V. P. Shunkov


Full text: PDF file (1200 kB)

Bibliographic databases:
UDC: 519.45
Received: 20.12.1970

Citation: V. P. Shunkov, “Locally finite groups of finite rank”, Algebra Logika, 10:2 (1971), 199–225

Citation in format AMSBIB
\Bibitem{Shu71}
\by V.~P.~Shunkov
\paper Locally finite groups of finite rank
\jour Algebra Logika
\yr 1971
\vol 10
\issue 2
\pages 199--225
\mathnet{http://mi.mathnet.ru/al1294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292921}


Linking options:
  • http://mi.mathnet.ru/eng/al1294
  • http://mi.mathnet.ru/eng/al/v10/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Merzlyakov, “Chetvertyi Vsesoyuznyi simpozium po teorii grupp”, UMN, 28:3(171) (1973), 235–239  mathnet  mathscinet
    2. D. Robinson, “Novyi podkhod k razreshimym gruppam s usloviyami konechnosti dlya abelevykh podgrupp”, UMN, 34:1(205) (1979), 197–215  mathnet  mathscinet  zmath
    3. G. S. Mikaelyan, “On Sylow regular classes of groups”, Math. USSR-Sb., 47:2 (1984), 345–352  mathnet  crossref  mathscinet  zmath
    4. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. I. Senashov, “Characterization of groups with generalized Chernikov periodic part”, Math. Notes, 67:2 (2000), 218–222  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. I. Senashov, “The structure of an infinite Sylow subgroup in some periodic Shunkov groups”, Discrete Math. Appl., 12:5 (2002), 459–475  mathnet  crossref  mathscinet  zmath
    7. V. I. Senashov, V. P. Shunkov, “Almost layer-finiteness of the periodic part of a group without involutions”, Discrete Math. Appl., 13:4 (2003), 391–404  mathnet  crossref  crossref  mathscinet  zmath
    8. M. N. Ivko, “Kharakterizatsii nekotorykh tipov $SF$ grupp”, Sib. elektron. matem. izv., 2 (2005), 308–324  mathnet  mathscinet  zmath
    9. V. I. Senashov, A. I. Sozutov, V. P. Shunkov, “Investigation of groups with finiteness conditions in Krasnoyarsk”, Russian Math. Surveys, 60:5 (2005), 805–848  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. V. I. Senashov, “O nauchnom puti Vladimira Petrovicha Shunkova (k 75-letiyu so dnya rozhdeniya)”, Sib. elektron. matem. izv., 4 (2007), 14–21  mathnet  mathscinet
    11. J. Math. Sci. (N. Y.), 199:3 (2014), 261–265  mathnet  crossref
    12. E. I. Chubarova, “Periodic residually finite groups with Abelian subgroups of finite ranks”, J. Math. Sci., 213:2 (2016), 272–275  mathnet  crossref  mathscinet
    13. Martyn R. Dixon, Leonid A. Kurdachenko, Aleksandr A. Pypka, Igor Ya. Subbotin, “Groups satisfying certain rank conditions”, Algebra Discrete Math., 22:2 (2016), 184–200  mathnet  mathscinet
    14. O. Yu. Dashkova, “O nekotorykh klassakh grupp konechnogo metabeleva ranga”, Matem. tr., 23:1 (2020), 123–136  mathnet  crossref
    15. O. Yu. Dashkova, “Solvable groups of finite metabelian rank”, Siberian Math. J., 61:6 (2020), 1066–1074  mathnet  crossref  crossref  isi  elib
    16. V. I. Senashov, “On periodic Shunkov's groups with almost layer-finite normalizers of finite subgroups”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 37 (2021), 118–132  mathnet  crossref
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021